Illinois Journal of Mathematics

Mathematical biography of Phil Griffith

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 51, Number 1 (2007), vii-ix.

Dates
First available in Project Euclid: 20 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258735319

Digital Object Identifier
doi:10.1215/ijm/1258735319

Mathematical Reviews number (MathSciNet)
MR2346181

Subjects
Primary: 01A70: Biographies, obituaries, personalia, bibliographies

Citation

Mathematical biography of Phil Griffith. Illinois J. Math. 51 (2007), no. 1, vii--ix. doi:10.1215/ijm/1258735319. https://projecteuclid.org/euclid.ijm/1258735319


Export citation